# SDR UPS01835747

- Difficulty date: March 29, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 RIGHT WING AUX. TANK UPPER SKIN IS CORRODED BEYOND LIMITS AT XFS 193.  REPAIRED SKIN I.A.W. SRM. 57-2-1 FIG. 37 & 38
